# SDR SWAA2013103121770

- Difficulty date: October 22, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 55,731 hours, 44,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 420+10 UPPER FWD WINDOW SKIN CUTOUT CRACKED AT HOLES 3,4 & 7.  REPAIRED SKIN IAW TC & EA.
